I was treated with radiotherapy and chemotherapy for rectal cancer more than one year ago. Therapy caused menopause. Later I experienced behavioral changes, aggression, and mood swings. When I checked hormones, estrogen was one pg/mL when the reference for menopausal women was up to 28. The other hormone is an antimullerian, which is 0.01 ng/mL versus 0.14-10.40 ng/mL reference. Also, anti - Tg is slightly high at 4.31 IU/ml, the reference being less than 4.11 IU/ml. The rest of the tested hormones -prolactine, LH, FSH, Anti-TPO, Testosterone, fT4, TSH, and fT3 are within normal range.
I just read your query, and from what you have mentioned, it appears that you have premature ovarian failure and the symptoms you are experiencing are due to menopause. This might be due to the chemotherapy and radiotherapy you had taken to treat your rectal carcinoma. Yes, your thyroglobulin antibodies are slightly raised but not that high as to cause thyroid dysfunction. Your thyroid is perfectly normal.
Hope you find my advice beneficial.
Was this answer helpful?
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
As per the cancer stage, she needs to undergo cancer chemotherapy, but in this case, probably we first have to do another surgery for closure of her stoma, and after that, if she is medically fit Read full
.. read your query and from the reports (attachment removed to protect patient identity) you mentioned it is clear that you have premature ovarian failure and you have been prescribed the drug Progyluton as a hormone replacement therapy. Read full
I am a 19-year-old boy since the last six months. I am feeling physical symptoms like a tight band wrapped around my head anytime, tightness and pain in the neck, ringing ears, stuffy nose, sneezing, upset stomach, bloating, gas, back pain, eye strain, red eyes, mild headaches above eyebrows, tense muscles, sudden chills, shivering, sometimes sweating, dry mouth, nausea, weakness, constant feeling of having a big disease like a brain tumor, cancer. Read full
Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.